What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 27, 2:20 PM EST, 4 hours 5 minutes earlier.
Area forecast discussion, Jul 27, 2:20 PM EST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
320 PM EDT Tue Jul 27 2021
.SYNOPSIS...
A cold front passed through southern New England Tuesday
evening. Some showers may linger Wednesday morning and it will
be quite a bit cooler than today. Cool and unsettled weather is
expected sometime Thursday into early Friday. Dry and pleasant
weather is expected to start this weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
A cold front associated with a low pressure system well to our
north passes through our area this evening. Thunderstorms, some
of which may be severe, will begin to develop across our area
after 5 pm. Instability is increasing across the area, with the
MUCAPE approaching 1500 J/kg. Dynamics are also rather
impressive this afternoon and evening, with 0-6 km shear
approaching 50 kt along the MA/NH border. For a short period of
time closer to sunset, CAPE values may surge towards 2000J/kg. K
index values also increase into the mid and upper 30s ahead of
the cold front. While storms may begin to develop around 5pm,
the best shot for the strongest storms will be between 6-10 pm
this evening, primarily north and west of Worcester.
Because the cold front progresses through our area so late this
evening, it will be a battle between instability and dynamics to
determine how far south and east the severe potential extends.
CAPE/Instability diminishes rapidly after sunset, dropping to a
few hundred joules. However, shear values increase across
southern MA, RI and CT which may carry storms south and east.
Dewpoints will also remain relatively high, in the low to mid
60s, which may fuel thunderstorms. Because thunderstorms will
develop prior to sunset, post sunset development may not be
necessary for strong storms to progress eastward, it is just a
matter of if the dynamics remain robust enough to maintain storm
strength. The primary threat associated with these storms will
be gusty winds and embedded downpours.
Behind the front, much cooler air rushes in and winds shift from
westerly to northerly. A few lingering showers and a rumble of
thunder may develop behind the cold front as a developing
shortwave approaches.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
Highlights...
*Lingering showers into Wednesday morning, MUCH cooler behind
the cold front.
Wednesday...
Showers diminish through the day on Wednesday. Residual clouds
will thin out with breaks of sun developing during the afternoon,
especially across eastern areas. 850mb temps drop dramatically
from their Tuesday peaks, into the low teens and upper single
digits, suggesting that temperatures may struggle to climb into
the low 70s in eastern MA. Temperatures will be slightly higher
across the Connecticut River Valley as NE winds develop,
primarily cooling eastern zones.
Wednesday Night...
Low temperatures on Wednesday night will likely be limited by
dewpoints, which linger in the upper 50s and low 60s. Thicker
clouds will overspread from west to east, with more sun than
clouds across eastern MA and RI by sunrise on Thursday. Winds
shift from the northeast to south/southeast. Patchy fog is
possible across the interior.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
* Below normal temperatures through early next week
* Multiple frontal passages provide chances for showers and
thunderstorms with periods of dry weather in between.
Southern New England is expected to remain on the periphery of a mid
level low over Labrador and the Maritimes through late this week. As
this low rotates north, another mid level low should take its place
over Quebec before moving over the Maritimes this weekend. This
colder air will lead to below normal temperatures through early next
week.
The other factor to support precipitation will be a series of
fronts. A warm front will try to move north across our region
Thursday, followed by a cold front sometime Thursday night into
Friday. At this time, kept a mention of showers Friday morning, but
there is a possibility this front moves faster, leading to a drier
day. Expecting dry and cool conditions Saturday. Sunday should be
mainly dry to start, with yet another chance for showers as a cold
front arrives later in the day. Have little confidence in the timing
of another front and possible coastal low south of New England early
next week. Maintained a chance for showers for now. However,
thinking this is likely to change over the coming week.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Tonight...Moderate Confidence. A cluster of scattered showers and
thunderstorms will work into western MA after 21z or 22z and push
towards this coast later this evening. Isolated strong wind gusts
will be possible with the activity. Some more showers and a few
embedded thunderstorms may develop after midnight. This will result
in MVFR to localized IFR conditions with this activity. In addition,
low clouds will move in overnight resulting in more MVFR & localized
IFR conditions overnight. SW winds shift to the N at 5 to 10 knots.
Wednesday...Moderate Confidence. MVFR conditions will dominate
during the morning with some lingering showers. Improvement to
mainly VFR should occur during the afternoon. NNE winds of 5 to 10
knots, but a bit stronger along portions of the coast.
KBOS Terminal...Moderate Confidence. A line of showers and
embedded thunderstorms will likely impact BOS around 00Z.
Lingering showers and MVFR/IFR conditions will persist through
Wednesday morning.
KBDL Terminal...Moderate Confidence. Showers and thunderstorms
look to affect the terminal around 23-00Z. Otherwise, MVFR
conditions persist as showers linger through mid-day Wednesday.
Outlook /Thursday through Sunday/...
Thursday: Mainly VFR, with areas MVFR possible. Chance SHRA.
Thursday Night: Mainly MVFR, with local IFR possible. Chance
SHRA, isolated TSRA.
Friday: Mainly VFR, with areas MVFR possible. Breezy. Chance
SHRA.
Friday Night: VFR. Breezy.
Saturday: VFR.
Saturday Night: Mainly VFR, with local MVFR possible.
Sunday: Mainly MVFR, with local VFR possible. Breezy. Chance
SHRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Tonight through Wednesday Night...High Confidence. Winds and
seas will remain below small craft advisory criteria through
Wednesday night. A brief surge in higher winds between 20-30 kt
is expected along a passing cold front Wednesday evening.
/Outlook /Thursday through Sunday/...
Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers.
Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Chance of rain showers, patchy fog.
Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Chance of rain showers.
Friday Night through Saturday: Winds less than 25 kt. Areas of
seas approaching 5 ft.
Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Sunday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.
&&
.HYDROLOGY...
No active river flood warnings are in effect for rivers and
waterways across southern New England.
However, after having a tremendous amount of rainfall from early to
mid July, many rivers and streams continue to run above to much
above normal across most of MA, northern CT, and far northern RI.
This is resulting in swift currents that would not typically be seen
in the summer. These swift currents can catch those swimming or
tubing/kayaking on area waterways off guard. There have been 3 total
reports of drownings in the last week on the Farmington River in CT
and Squannacook River in MA given the higher than usual flows and
swift currents.
Those with interests swimming, tubing or kayaking on area
rivers and waterways should be aware that swift currents due to
high flows are occurring. This can result in dangerous
conditions, and it is generally discouraged to swim, inner-tube,
or kayak until flows decrease.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Air Quality Alert until 11 PM EDT this evening for CTZ002>004.
MA...Air Quality Alert until midnight EDT tonight for MAZ004>007-
026.
RI...None.
MARINE...None.
&&
SYNOPSIS...Belk/KS
NEAR TERM...KS
SHORT TERM...KS
LONG TERM...Belk
AVIATION...Belk/KS
MARINE...Belk/KS
HYDROLOGY...Hazardous weather outlook, Jul 27, 3:33 PM EST, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
433 PM EDT Tue Jul 27 2021
MAZ022>024-RIZ006-008-282045-
Barnstable MA-Dukes MA-Nantucket MA-Washington RI-Block Island RI-
433 PM EDT Tue Jul 27 2021
This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ002-003-008>021-RIZ001>005-007-282045-
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Newport RI-
433 PM EDT Tue Jul 27 2021
...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, southeastern Massachusetts, western
Massachusetts, northern Rhode Island and southern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ004>007-026-282045-
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Northern Middlesex MA-
433 PM EDT Tue Jul 27 2021
...AIR QUALITY ALERT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts and northeastern Massachusetts.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Air Quality Alert.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CTZ002>004-282045-
Hartford CT-Tolland CT-Windham CT-
433 PM EDT Tue Jul 27 2021
...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for northern Connecticut.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Air Quality Alert.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ231>235-237-250-251-254>256-282045-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
433 PM EDT Tue Jul 27 2021
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230-236-282045-
Boston Harbor-Narragansett Bay-
433 PM EDT Tue Jul 27 2021
...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/nwsboston
You can follow us on Twitter at
@NWSBoston
In the hours before
Special weather statement, Jul 27, 5:01 PM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
601 PM EDT Tue Jul 27 2021
MAZ003-004-010>012-026-272230-
Northwest Middlesex County MA-Southern Worcester MA-
Eastern Hampden MA-Northern Worcester MA-Eastern Franklin MA-
Eastern Hampshire MA-
601 PM EDT Tue Jul 27 2021
...A LINE OF STRONG THUNDERSTORMS MOVING INTO WORCESTER COUNTY...
At 601 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gardner to near Ware. Movement was east at 30
mph.
Pea size hail and winds in excess of 40 mph will accompany these
storms.
Locations impacted include...
Worcester, Leominster, Fitchburg, Amherst, Gardner, Holden,
Belchertown, Clinton, Charlton, Palmer, Spencer, Athol, Leicester,
Groton, Winchendon, Lunenburg, Ware, Sturbridge, Lancaster and
Templeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4258 7152 4212 7203 4235 7252 4264 7214
TIME...MOT...LOC 2159Z 285DEG 27KT 4259 7197 4234 7230
Gaucher/Loconto
Special weather statement, Jul 27, 5:27 PM EST, 58 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
627 PM EDT Tue Jul 27 2021
CTZ002>004-MAZ003-004-010>012-RIZ001-272315-
Hartford CT-Tolland CT-Windham CT-Southern Worcester MA-
Eastern Hampden MA-Northern Worcester MA-Eastern Franklin MA-
Eastern Hampshire MA-Northwest Providence RI-
627 PM EDT Tue Jul 27 2021
...LINE OF STRONG THUNDERSTORMS...
At 626 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Amherst to near Agawam. Movement was southeast
at 60 mph.
Wind gusts up to 50 mph will accompany these storms along with penny
size hail.
Locations impacted include...
Worcester, Springfield, Enfield, Mansfield, Plainfield, Ludlow,
Grafton, Killingly, Webster, Southbridge, Auburn, Burrillville,
Longmeadow, East Longmeadow, Northbridge, Ellington, Tolland,
Belchertown, Wilbraham and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4218 7165 4169 7184 4195 7258 4239 7241
TIME...MOT...LOC 2226Z 295DEG 52KT 4234 7250 4205 7262
Loconto
Local storm report, Jul 27, 5:37 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
637 PM EDT TUE JUL 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG GOSHEN 42.43N 72.80W
07/27/2021 HAMPSHIRE MA LAW ENFORCEMENT
TREE DOWN ON ROUTE 9. TREE DOWN ON BERKSHIRE TRAIL.
RELAYED BY AMATEUR RADIO.
0531 PM TSTM WND DMG WHATELY 42.45N 72.62W
07/27/2021 FRANKLIN MA FIRE DEPT/RESCUE
TREE IN DOWN ON HAYDENVILLE ROAD BY WESTBROOK ROAD.
TREE DOWN ON I-91 SOUTH. RELAYED BY AMATEUR RADIO.
0531 PM TSTM WND DMG DEERFIELD 42.55N 72.60W
07/27/2021 FRANKLIN MA FIRE DEPT/RESCUE
TREE DOWN ON LOWER ROAD. RELAYED BY AMATEUR RADIO.
0539 PM TSTM WND DMG NORTHAMPTON 42.33N 72.68W
07/27/2021 HAMPSHIRE MA FIRE DEPT/RESCUE
TREE DOWN ON WIRES. RELAYED BY AMATEUR RADIO.
0540 PM TSTM WND DMG HATFIELD 42.37N 72.61W
07/27/2021 HAMPSHIRE MA FIRE DEPT/RESCUE
TREE DOWN ON A CAR ON WEST ST. TREE DOWN ON NORTH
STREET. RELAYED BY AMATEUR RADIO.
0540 PM TSTM WND DMG HATFIELD 42.37N 72.61W
07/27/2021 HAMPSHIRE MA PUBLIC
TREE DOWN AT 90 LINDSEED ROAD. TREE DOWN ON ARNOLD
ROAD. RELAYED BY AMATEUR RADIO.
0545 PM TSTM WND DMG AMHERST 42.38N 72.52W
07/27/2021 HAMPSHIRE MA LAW ENFORCEMENT
TREE BRANCHES DOWN ON SOUTH WHITNEY STREET BY COLLEGE
STREET, AND ALSO ON EAST PLEASANT STREET BY OWEN DRIVE.
WIRES DOWN ON 34 BAKER STREET. RELAYED BY AMATEUR RADIO.
0546 PM TSTM WND DMG PELHAM 42.40N 72.40W
07/27/2021 HAMPSHIRE MA FIRE DEPT/RESCUE
WIRES DOWN ON AMHERST ROAD NEAR ENFIELD ROAD. RELAYED
BY AMATEUR RADIO.
0606 PM TSTM WND DMG CHESTERFIELD 42.40N 72.85W
07/27/2021 HAMPSHIRE MA PUBLIC
TREE DOWN ON WIRES NEAR 46 BRAY ROAD. RELAYED BY
AMATEUR RADIO.
0613 PM TSTM WND DMG RUSSELL 42.18N 72.85W
07/27/2021 HAMPDEN MA LAW ENFORCEMENT
TREE DOWN NEAR 185 HUNTINGTON ROAD (ROUTE 20). RELAYED
BY AMATEUR RADIO.
0631 PM TSTM WND DMG NEW BRAINTREE 42.32N 72.13W
07/27/2021 WORCESTER MA LAW ENFORCEMENT
TREE DOWN BLOCKING WEST ROAD NEAR PADRE ROAD. RELAYED
BY AMATEUR RADIO.
&&
EVENT NUMBER BOX2102764
EVENT NUMBER BOX2102765
EVENT NUMBER BOX2102766
EVENT NUMBER BOX2102767
EVENT NUMBER BOX2102768
EVENT NUMBER BOX2102769
EVENT NUMBER BOX2102770
EVENT NUMBER BOX2102771
EVENT NUMBER BOX2102772
EVENT NUMBER BOX2102773
EVENT NUMBER BOX2102774
BELKSpecial weather statement, Jul 27, 5:50 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
650 PM EDT Tue Jul 27 2021
MAZ005>007-272315-
Eastern Essex MA-Central Middlesex County MA-Western Essex MA-
650 PM EDT Tue Jul 27 2021
...STRONG THUNDERSTORM...
At 649 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hamilton, or near Danvers, moving east at 55 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm. Cloud to ground lightning and torrential downpours can be
expected.
Locations impacted include...
Lawrence, Haverhill, Peabody, Methuen, Salem, Beverly, Andover,
Tewksbury, Gloucester, North Andover, Danvers, Reading, Wilmington,
North Reading, Ipswich, Lynnfield, Middleton, Georgetown, Boxford and
Hamilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4274 7081 4273 7080 4276 7081 4276 7080
4270 7078 4270 7080 4267 7073 4264 7076
4269 7063 4265 7059 4258 7066 4261 7066
4253 7078 4256 7078 4253 7090 4256 7120
4277 7115 4277 7087
TIME...MOT...LOC 2249Z 279DEG 49KT 4263 7089
LocontoSpecial weather statement, Jul 27, 5:53 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
653 PM EDT Tue Jul 27 2021
CTZ002-003-MAZ009-011-272330-
Hartford CT-Tolland CT-Western Hampden MA-Eastern Hampden MA-
653 PM EDT Tue Jul 27 2021
...Strong Thunderstorms Moving into North-Central Connecticut...
At 650 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms located from about 10 miles southwest of Agawam to
west of Winstead, moving east at 35 mph.
Winds in excess of 40 mph along with heavy downpours will accompany
these storms.
Locations impacted include...
Springfield, Hartford, West Hartford, Manchester, East Hartford,
Enfield, Westfield, Vernon, Windsor, Agawam, West Springfield, South
Windsor, Farmington, Simsbury, Bloomfield, Avon, Longmeadow,
Suffield, East Longmeadow and Ellington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4212 7306 4214 7307 4209 7249 4175 7241
4176 7301 4180 7302 4180 7296 4182 7294
4188 7295 4190 7291 4197 7289 4197 7303
4204 7301 4204 7306 4210 7307
TIME...MOT...LOC 2250Z 276DEG 31KT 4198 7281
NashSpecial weather statement, Jul 27, 6:21 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
721 PM EDT Tue Jul 27 2021
CTZ002>004-RIZ001-003-280000-
Hartford CT-Tolland CT-Windham CT-Northwest Providence RI-
Western Kent RI-
721 PM EDT Tue Jul 27 2021
...LINE OF STRONG THUNDERSTORMS MOVING THROUGH CENTRAL CONNECTICUT...
At 721 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ashford to Farmington. Movement was east at 35
mph.
Pea size hail and winds in excess of 40 mph will accompany these
storms.
Locations impacted include...
Hartford, New Britain, West Hartford, Bristol, Manchester, East
Hartford, Southington, Glastonbury, Newington, Vernon, Windsor,
Wethersfield, Mansfield, South Windsor, Farmington, Windham,
Plainfield, Simsbury, Bloomfield and Berlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4196 7223 4167 7156 4162 7178 4164 7179
4163 7196 4166 7216 4171 7224 4164 7233
4160 7234 4158 7246 4164 7250 4163 7271
4158 7276 4171 7300 4180 7302
TIME...MOT...LOC 2320Z 289DEG 29KT 4189 7217 4172 7283
Gaucher/Loconto